# SDR SIMA20150102001

- Difficulty date: January 2, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 29,466 hours, 20,646 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372436
- Part serial: 1C8FD
- Condition: Failed
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

MULTIFUNCTION DISPLAY FIRST OFFICER`S SIDE FAILED IN FLIGHT.  PERFORMED OPERATIONAL TEST OF THE FIRST OFFICER`S MFD IAW AMM 31-61-01.  OPERATIONS CHECKED GOOD.  15 SECOND LOSS OF BOTH ADC'S & BOTH AHRS DURING CLIMB OUT WHILE ENCOUNTERING INTERMITTENT MOD TURBULENCE.  OCCURRED IN IMC BETWEEN FL180 & FL190.  FOUND ADC 1 INTERNAL FAULT ON MDC. R & R ADC 1 IAW AMM 34-13-01.  OPERATIONS CHECKED GOOD.  LEAK CHECKED GOOD.  ACFT IS RVSM ELIGIBLE.  ACFT IS COMPLIANT FOR CONTINUED CAT II OPERATIONS.
